# SDR AALA20020747

- Difficulty date: May 22, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND LEFT ONE EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY M73D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
